Return to Index  

questions about meds

September 2 2011 at 12:24 PM
Mrs. M  (no login)

 

On Monday after seven days of ganirelix my cycle was cancelled b/c I ovulated. Do you think I ovulated before the first does or is it possible to ovulate when taking ganirelix? My LH was 20 in the am and I took the first dose in the late afternoon. The morning after the first does my LH was 11. Was that the meds or the natural decline in LH after ovulation? I started taking lupron on Tuesday to quiet ovaries so we might be able to do the FET next month. Will I get AF while on lupron? If yes, will the timing be 14 days after ovulation or will it be altered by the lupron? Thanks.

 
 Respond to this message   
Responses

  1. Sounds like... - Tracy on Sep 2, 2011
    1. I think you will bleed - E&H on Sep 3, 2011
     
Find more forums on FertilityCreate your own forum at Network54
 Copyright © 1999-2014 Network54. All rights reserved.   Terms of Use   Privacy Statement